# SDR SWAA2012091707634

- Difficulty date: August 28, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 68,281 hours, 58,761 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6546547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD STIFFENER CRACKED AT BS 727, STR 27R.  REMOVED AND REPLACED STIFFENER IAW SRM AND DWG.
